# SDR EE4Y100308

- Difficulty date: August 9, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N563PC
- Make and model: Doug DC-9-15F
- Aircraft serial: 47055
- Aircraft time: 56,594 hours, 69,840 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT UNPRESSURE FUSELAGE STA Y964 ON LEVEL LONG 19L SKIN WITH CRACK.
